MAUDE Adverse Event Report: ANIKA INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON

ANIKA INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees, caused or contributed to a potential patient event documented in this report.On 13mar2026 our commercial manager was notified by a doctor stating that he performed a rotator cuff repair on a 54-year-old female patient on (b)(6) 2026 using an anika 25x30mm integrity implant pn 6000101 ln 0000012728 utilizing an integrity implant fixation kit pn 6000102 lot: 75ae1142.On (b)(6) 2026 the doctor stated that he believes the integrity implant caused an inflammatory response and extreme swelling in the patient's shoulder.The patient had to be returned to the or for the graft to be removed and resolve the patient's inflammatory response.The doctor stated this looks like an extreme bodily response to the graft and towards the anterior portal in the patient's shoulder.Doctor also told the commercial manager that he got cultures of this patient to see if it was infection that was causing this problem and lab cultures came back as negative for infection.Upon removal of the implant, the patient is doing better now.Doctor stated this sample is not available for return as it has been discarded.Additional information is being solicited.

Brand Name
INTEGRITY IMPLANT
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA
32 wiggins avenue
bedford MA 01730
Manufacturer (Section G)
ANIKA
32 wiggins avenue
bedford MA 01730
Manufacturer Contact
lee perloff
32 wiggins avenue
bedford, MA 01730
MDR Report Key24793007
Report Number3007093114-2026-00009
Device Sequence Number8805340
Product Code OWX
UDI-Device Identifier00817337000258
UDI-Public00817337000258
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000101
Device Lot Number0000012728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale